# SDR MALA080024

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 24,798 hours, 27,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 629
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS LOCATED IN LOWER FUSELAGE SKIN AT STA 629, ONE AT EACH FUSELAGE DRAIN.  INSTALLED DOUBLER IAW EO NR S53526.
